# SDR UALA2012062903397

- Difficulty date: June 25, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 36,911 hours, 15,102 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 3SVC ACFT FAILS EMERGENCY LIGHT TEST.  FOUND LEFT ESPU BATTERY FAILED.  REPLACED BATTERY PER MM, OPS CHECKED OKAY.
